# SDR MYWA120027

- Difficulty date: February 22, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 26,059 hours, 24,712 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, M
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  LEFT FWD WINDOW NR 1 OVERHEATED AND POPPED C/B.  PERFORMED INSPECTION ON LT WINDOW NR 1 DUE TO RESENT REPLACMENT OF LT WINDOW NR 1 REF LOG PAGE 237679 ITEM 6.  CHECKED FOR CORRECT WIRING INSTALLATION AT WINDOW CONTROL TAP FROM WINDOW CONTROLLER LT WINDOW NR 1 AND FOUND INCORRECT WIRING CONNECTION AT THE TERMINAL.  PRESENT WINDOW CODE IS H13 INSTALLED ON WIRING NR 1 AS PER TABLE 501 AMM 30-41-21 PAGE 502.  PERFORMED OPERATIONAL TEST OF WINDOW HEAT CONTROLLER SYSTEM NO DEFECTS AT THIS TIME NO BREAKER POPPED AT THIS LOCATION.
